# SDR DALA2023012300506

- Difficulty date: January 24, 2019
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 111,378 hours, 16,454 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 191 AD 2018-11-14 AMOC APPROVAL REQUIRES REPETITIVE INSPECTIONS EVERY 12000 CYCLES OR 32000 HOURS (WHICHEVER OCCURS FIRST) PER ERA 574676-14AD. CORRECTIVE ACTION: ER/A 574676-14AD REVISED TO REV. A. ACCOMPLISH ER/A 574676-14AD REV A SECTION II INSPECTIONS. (0917214)
